# SDR MASA200600915

- Difficulty date: March 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,381 hours, 15,406 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7159 IAD - STALL FAIL CAUTION MESSAGE.  RESET SYSTEM.
